# SDR AALA20110225TUL16

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 20,853 hours, 2,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20C EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 20C.  OPS CHECK NORMAL.
